MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG ECHO NANOLINE

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG ECHO NANOLINE
Catalog Number 531185-31C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Irn# (b)(4).Incident occurred in italy: tentitive translation: the catheter fractured and a fragment was retained within the patient; therefore, a surgical incision was required to retrieve the retained portion.
 
Additional Manufacturer Narrative
This case is considered as closed.If further information becomes available an update will be send to the agency.

Brand Name
SONOLONG ECHO NANOLINE
Common Device Name
SONOLONG ECHO NANOLINE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, 78187
GM   78187
MDR Report Key24713591
Report Number9611612-2026-00004
Device Sequence Number20253236
Product Code CAZ
UDI-Device Identifier04048223126790
UDI-Public04048223126790
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K113188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number531185-31C
Device Lot Number1605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown